STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #7 L-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5510F701 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Injury (2348)
| Date of Event |
12/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An event regarding loosening and rom issues involving a triathlon femoral component was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned medical records received and evaluation: no medical records were received for review with a clinical consultant device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
Event or Problem Description
As reported: "evidently, patient was at physical therapist, and was going through therapy.Patient had a slight flexion contracture, so therapist pushed straight down on top of knee cap, felt a pop, and that loosened knee up to the point surgeon felt a revision was necessary.Surgeon decided on a triathlon ts femur with stem, and a posterior stabilized tibial bearing surface, and was satisfied with the stability.Left side - nothing was loose or broken.